The sensitivity of VAR forecasts to alternative lag structures
Rik Hafer () and
Richard Sheehan
International Journal of Forecasting, 1989, vol. 5, issue 3, 399-408
Date: 1989
References: Add references at CitEc
Citations: View citations in EconPapers (27)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0169-2070(89)90043-5
Full text for ScienceDirect subscribers only
Related works:
Working Paper: On the sensitivity of VAR forecasts to alternative lag structures (1987) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:intfor:v:5:y:1989:i:3:p:399-408
Access Statistics for this article
International Journal of Forecasting is currently edited by R. J. Hyndman
More articles in International Journal of Forecasting from Elsevier
Bibliographic data for series maintained by Catherine Liu ().